# SDR CALA2022090202243

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5311282720200
- Condition: None
- Location: Fr16 And Y518
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BETWEEN FR16 AND Y518, RAIL DUMMY HAS CORROSION RMEOVED CORROSION ON RAIL DUMMY AT FR16 T518 IAW SRM 51-74-00, F SRM 51-75-12. EMP: V933986 WC: 36250 STA: ST ENG BFM OUND WITHOUT OF LIMITS IAW SRM 51-11-14-203-007, MEASURE: L=1.90 0", W=1.4", D=0.079, REMOVED RAIL DUMMY IAW SRM 51-42-11 AND INS TALLED NEW RAIL DUMMY IAW SRM 51-42-11 AND PAINTED FASTENERS IAW
